MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72006
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During the initial implant procedure, intra-operative testing was performed to confirm patient was receiving therapy from the permanent system in the same location as the trial system.Xray imaging performed in (b)(6) 2024 confirmed the lead had migrated, thus causing a change in coverage.Migration of the implanted lead appears to have taken place almost immediately after the implant procedure, before the first follow-up to activate the system.The implantable pulse generator (ipg) was placed in the forearm area with the leads targeting the ulnar nerve.It is possible that the components were less stable due to the highly mobil and highly used area of implant.Migration is a known inherent risk of implantable neuromodulation devices.
 
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 after participating in a successful trial phase with nalu.On (b)(6) 2024 the system was activated and the patient reported that therapy was not being felt in the desired location.Xray imaging found the implanted lead had migrated away from the initial placement.Reprogramming was performed several times to attempt to improve therapy but was not successful.On (b)(6) 2025 a surgical procedure was performed to reposition the migrated lead.No components were removed or replaced and no new components were introduced during the procedure.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key21351971
Report Number3015425075-2025-00050
Device Sequence Number9003627
Product Code GZF
UDI-Device Identifier00812537037370
UDI-Public(01)00812537037370(11)240326(17)270326(10)9456936
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72006
Device Catalogue Number72006
Device Lot Number9456936
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Initial Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown